Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2010 (2010), Article ID 536236, 33 pages
Research Article

Sign-Changing Solutions for Nonlinear Elliptic Problems Depending on Parameters

1Institut für Mathematik, Martin-Luther-Universität Halle-Wittenberg, 06099 Halle, Germany
2Département de Mathématiques, Université de Perpignan, 66860 Perpignan, France

Received 18 September 2009; Accepted 23 November 2009

Academic Editor: Thomas Bartsch

Copyright © 2010 Siegfried Carl and Dumitru Motreanu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Siegfried Carl and Dumitru Motreanu, “Sign-Changing Solutions for Nonlinear Elliptic Problems Depending on Parameters,” International Journal of Differential Equations, vol. 2010, Article ID 536236, 33 pages, 2010. doi:10.1155/2010/536236